I have been on Tysabri for almost two years now, I said from day one that it wasn’t the wonder drug for me?
Since last September I have been having low blood pressure, all blood tests and a heart scan are ok? The heart specialist reckons it is a combination of the drug and Neurological Damage???
I have a neurologist appointment on the 20th and looks like I may get moved to a new drug recently approved for funding (ocreluzumab)
I guess it can’t be any worse? Although I am obviously not a very good druggy!
I have Not been the same since coming off the Avonex injections.
Since our weather has warmed and having the latest infusion (Friday) I am the worst I have ever been? Dizziness, foggy headed, headaches, No strength and stubborn low blood pressure?
And I can hardly walk even around the house, it is so frustrating it makes me angry, frustrated and depressed!
Browse categories and add by clicking on them
You can remove current categories below by clicking the ‘x’.